# SDR USAA920070954

- Difficulty date: October 19, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21008
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-12 CHECK - EMERGENCY LIGHT TEST SWITCH ABOVE L3 DOOR DOES NOT ACTIVATE EMERGENCY LIGHTS.  REPLACED AND OPERATIONAL CHECKED EMERGENCY LIGHT TEST SWITCH ABOVE L3 DOOR IAW B757-200 WDM 33-51-14 TR 33-020 AND TASK CARD A1C33606.
